# SDR UALA2012122107333

- Difficulty date: December 20, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 42,395 hours, 17,186 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  LEFT WING TANK PLATE 540HB LANDING BETWEEN RIB 13-14 HAS 1 MISDRILLED HOLE.  REPAIRED PER SRM 57-21-11 PARA 5B PG 210 AND FIG 202 SHEET 1 PG 215.
